A note on the upper bounds for the Laplacian spectral radius of graphs

Ji Ming Guo*, Jianxi Li, Wai Chee SHIU

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

7 Citations (Scopus)

Abstract

Let G be a simple graph with n vertices, m edges. If each edge of G belongs to t triangles (t≥1), then we present a new upper bound for the Laplacian spectral radius of G which improves some known upper bounds.

Original languageEnglish
Pages (from-to)1657-1661
Number of pages5
JournalLinear Algebra and Its Applications
Volume439
Issue number6
DOIs
Publication statusPublished - 15 Sep 2013

Scopus Subject Areas

  • Algebra and Number Theory
  • Numerical Analysis
  • Geometry and Topology
  • Discrete Mathematics and Combinatorics

User-Defined Keywords

  • Eigenvector
  • Graph
  • Laplacian spectral radius
  • Upper bound

Fingerprint

Dive into the research topics of 'A note on the upper bounds for the Laplacian spectral radius of graphs'. Together they form a unique fingerprint.

Cite this